MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0420CPKPLT
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f231100315 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "i was not in this procedure as this was performed late friday evening.I received a phone call from the physician in the middle of this procedure.He was performing a gda embolization.He was using a 2.4fr progreat mc and had deployed a few other prestige coils in this procedure prior to this incident.He noted that he did not experience any heavy resistance and that the anatomy was not tortuous he notd that as he was pulling back the coil to adjust, it had pre-detached.The distal part of the coil was in the gda and the majority of the coil was in the mc.He then tried to push it out, unfortunately it did not pack well and the proximal end of the coil started to move to the proper hepatic artery and into a branch off of the proper hepatic." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key20903593
Report Number3014162263-2024-00096
Device Sequence Number18405388
Product Code KRD
UDI-Device Identifier00810068567489
UDI-Public(01)00810068567489(11)231108(17)281108(10)F231100315
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0420CPKPLT
Device Lot NumberF231100315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown